Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having reddish bumps with discoloration on the glans. Is it a fungal infection?

For the past several months now I have had some red discoloration on my glans , accompanied by some tiny red bumps. The bumps are very small and painless. There is no real discomfort to speak of but it is quite unsightly and a little unsettling as I expected it to have gone away by now. Of course it is quite more prominent when aroused and the skin appears to be rather dry. Is this a fungal issue perhaps? I was not sexually active for several months prior to it s development.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  362
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
Welcome on health,

It is most likely to be an infection. The top two possibilities are:
Thrush – a fungal infection (very common).
Herpes – which is similar to cold sores.
The two conditions require quite different treatments so you will have to get a proper diagnosis from your GP in order to get the right treatment.

Yours sincerely
Answered: Sun, 18 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor